# SDR R61A201803120312

- Difficulty date: March 12, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000143
- Aircraft time: 27,741 hours, 17,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IS IN HEAVY CHECK FOUND CORROSION. PASSENGER CABIN RT HAND O/B SEAT TRACK FR 74 - 85. REMOVED AND REPLACED PASSENGER CABIN RT HAND O/B SEAT TRACK FR 74-85 REF SRM 51-40-08, 51-23-06. ACFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
